# SDR QXEA2013022200422

- Difficulty date: February 22, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 16 HAS AREAS OF CORROSION.  REMOVED CORROSION FROM SEAT TRACK NR 16 IAW SRM 53-40-49-02-02, REV 12. SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49-02-02 REV 12. FLANGES AT .046IN AND CLAW AT .0195IN. REMOVED NR 23 SEAT TRACK AND WEB FROM X698-X728 RT SIDE TO FOM IAW SRM REV 12 51-42-05-02-01, 51-41-05-00-01 AND 51-40-15-02-01. REMOVED SEAT TRACK 16 IAW IAW SRM 51-42-05-02-01, REV 12, 51-40-15-02-01 REV 12 AND 51-41-05-00-01 REV 12. MATCH DRILLED REPLACEMENT NR 16 SEAT TRACK IAW SRM REV 12 51-40-27-02-01. OK TO INSTALL SEAT TRACK AND THE ABOVE MENTIONED PARTS REMOVED TO FOM.  BEGAN INSTALLING SEAT TRACK NR 16 IAW SRM 51-42-05-02-01, REV 12. INSTALLED RIVETS IN SEAT TRACK 16 IAW BOMBARDIER SRM 51-42-05-02-01, REV 12.  INSTALLED HILITES IAW SRM 51-40-15-02-01, REV 12 IN SPLICE. OK TO INSTALL WEB AND SEAT TRACK 23. INSTALLED SEAT TRACK NR 23 IAW SRM 51-42-05-02-01 REV 12 AND SRM 51-41-05-00-01, REV 12.  INSTALLED WEB WITH SEAT TRACK NR 23 IAW SRM 51-42-05-02-01 REV 12.  INSTALLATION OF SEAT TRACK NR 16 IS COMPLETE.   APPLIED PRIMER AND ALUMINIZED PAINT IAW SRM 51-25-10-02-01, 51-25-15-02-01 REV 12. PERFORMED GROUNDING CHECK OF METALLIC COMPONENTS IAW SRM 51-80-00-02-01 REV 12. CHECK SATISFACTORY AT THIS TIME. 0.00M.  PRIMED AND PAINTED RIVETS IAW SRM 51-25-10-02-01 AND 51-25-15-02-01, REV 12.
